# SDR UHLA201603040136

- Difficulty date: March 4, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 32,516 hours, 20,179 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SHEAR TIE ON FRAME 87 BETWEEN STRINGERS 27 AND 28R.  R & R BRACKET.  MAJOR REPAIR
